# SDR SWAA050275

- Difficulty date: February 1, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 63,196 hours, 31,201 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547973
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND 3 EACH LT CREASE BEAM WEBS CRACKED AT BS 580, BS 620 AND BS 640.  REMOVED AND REPLACED CREASE BEAM WEB SECTIONS PER SRM.
